# SDR CALA2025060305208

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 23,597 hours, 2,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Illuminated
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG. DOOR WING SLIDE LK L SHOWING ON EICAS DISARMED 3L O/W ESCAPE SYSTEM. REF. AMM 25-65-00-040-801. OPENED 3L O/W SLIDE COMPARTMENT DOOR. REF. AMM 25-65-10-010. CLOSED O/W COMP. DOOR. REF. AMM 25-65-10-400-801. EICAS MESSAGE CLEARED. ARMED 3L O/W SLIDE SYSTEM. REF. AMM 25-65-00-440. ACPD RII OF ARMING OF LH OVERWING SLIDE AMM 25-65-00-440. VERIFIED SAFETY PIN PULLED AT INFLATION BOTTLE.
